Free Access
Issue
ESAIM: M2AN
Volume 25, Number 6, 1991
Page(s) 643 - 670
DOI https://doi.org/10.1051/m2an/1991250606431
Published online 31 January 2017
  1. G. D. AKRIVIS and V. A. DOUGALIS, « On a conservative, high-order accurate finite element scheme for the "parabolic" equation », in Computational Acoustics, D. Lee, A. Cakmak, R. Vichnevetsky eds., v. 1, 17-26, Elsevier-North Holland, Amsterdam, 1990. [MR: 1095058]
  2. G. A. BAKER, J. H. BRAMBLE and V. THOMÉE, Single step Galerkin approximations for parabolic problems, Math. Comp. 31 (1977), 818-847. [MR: 448947] [Zbl: 0378.65061]
  3. J. L. BONA, V. A. DOUGALIS, O. A. KARAKASHIAN and W. MCKINNEY, Conservative high order schemes for the generalized Korteweg-de Vries equation, to appear. [Zbl: 0824.65095]
  4. A. BROCÉHN, Galerkin methods for approximation of solutions of second order partial differential equations of Schrödinger type, Ph. D. Thesis, University of Göteborg, 1980.
  5. J. C. BUTCHER, Implicit Runge-Kutta processes, Math. Comp. 18 (1964), 50-64. [MR: 159424] [Zbl: 0123.11701]
  6. J. C. BUTCHER, The numerical analysis of ordinary differential equations ; Runge-Kutta methods and general linear methods, John Wiley, Chichester, 1987. [MR: 878564] [Zbl: 0616.65072]
  7. M. CROUZEIX, Sur la B-stabilité des méthodes de Runge-Kutta, Numer. Math. 32 (1979), 75-82. [EuDML: 132594] [MR: 525638] [Zbl: 0431.65052]
  8. M. CROUZEIX and V. THOMÉE, On the discretization in time of semilinear parabolic equations with nonsmooth initial data, Math. Comp. 49 (1987), 359-377. [MR: 906176] [Zbl: 0632.65097]
  9. K. DEKKER and J. G. VERWER, Stability of Runge-Kutta methods for stiff nonlinear differential equations, North Holland, Amsterdam, 1984. [MR: 774402] [Zbl: 0571.65057]
  10. E. Jr. DENDY, An alternating direction method for Schrödinger's equation, SIAM J. Numer. Anal. 14 (1977), 1028-1032. [MR: 474853] [Zbl: 0372.65042]
  11. V. A. DOUGALIS and O. A. KARAKASHIAN, On some high order accurate fully discrete Galerkin methods for the Korteweg-de Vries equation, Math. Comp. 45 (1985), 329-345. [MR: 804927] [Zbl: 0609.65064]
  12. O. A. KARAKASHIAN and W. MCKINNEY, On optimal high order in time approximations for the Korteweg-de Vries equation, Math. Comp. 55 (1990), 473-496. [MR: 1035935] [Zbl: 0725.65107]
  13. D. LEE and S. T. MCDANIEL, Ocean acoustic propagation by finite difference methods, Comput. Math. Appl. 14 (1987) No. 5. [MR: 916083] [Zbl: 0637.76080]
  14. D. LEE, R. L. STERNBERG and M. H. SCHULTZ eds., Computational acoustics : wave propagation, Proceedings of the 1st IMACS symposium on computational acoustics, New Haven, 6-8 August 1986, vols. 1, 2, North Holland, Amsterdam, 1988. [MR: 937265] [Zbl: 0684.00026]
  15. J. L. LIONS and E. MAGENES, Problèmes aux limites non homogènes et applications, vol. 2, Dunod, Paris, 1968. [MR: 247244] [Zbl: 0165.10801]
  16. A. QUARTERONI, Mixed approximations of evolution problems, Comput. Meths. Appl. Mech. Engrg. 24 (1980), 137-163. [MR: 597041] [Zbl: 0457.73049]
  17. J. M. SANZ-SERNA, Methods for the numerical solution of the nonlinear Schrödinger equation, Math. Comp. 43 (1984), 21-27. [MR: 744922] [Zbl: 0555.65061]
  18. J. M. SANZ-SERNA and J. G. VERWER, Conservative and nonconservative schemes for the solution of the nonlinear Schrödinger equation, IMA J. Num. Anal. 6 (1986), 25-42. [MR: 967679] [Zbl: 0593.65087]
  19. M. H. SCHULTZ and D. LEE eds., Computational ocean acoustics, Invited lectures from the workshop held at Yale University, 1-3 August 1984, Comput. Math. Appl. 11 (1985) Nos 7-8. [MR: 809597]
  20. F. D. TAPPERT, « The parabolic approximation method », in Wave propagation and underwater acoustics, J. B. Keller and J. S. Papadakis eds., 224-287, Lecture Notes in Physics v. 70, Springer-Verlag, Berlin-Heidelberg, 1977. [MR: 475274]
  21. V. THOMÉE « Convergence estimates for semi-discrete Galerkin methods for initial-value problems », in Numerische, insbesondere approximations-theoretische Behandlung von Funktionalgleichungen, R. Ansorge and W. Törnig eds., 243-262, Lecture Notes in Mathematics v. 333, Springer-Verlag, Berlin-Heidelberg, 1973. [MR: 458948] [Zbl: 0267.65069]
  22. V. THOMÉE, Galerkin finite element methods for parabolic problems, Lecture Notes in Mathematics v. 1054, Springer-Verlag, Berlin-Heidelberg, 1984. [MR: 744045] [Zbl: 0528.65052]
  23. L. B. WAHLBIN, « A dissipative Galerkin method for the numerical solution of first order hyperbolic equations », in Mathematical aspects of fînite elements in partial differential equations, C. de Boor ed., 147-169, Academic Press, New York, 1974. [MR: 658322] [Zbl: 0346.65056]
  24. G. D. AKRIVIS, V. A. DOUGALIS and O. A. KARAKASHIAN, On fully discrete Galerkin methods of second-order temporal accuracy for the Nonlinear Schrödinger Equation, to appear in Numer. Math. [EuDML: 133538] [MR: 1103752] [Zbl: 0739.65096]
  25. O. KARAKASHIAN, G. D. AKRIVIS and V. A. DOUGALIS, On optimal-order error estimates for the Nonlinear Schrödinger Equation, to appear. [MR: 1211396] [Zbl: 0774.65091]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you